seizures, migraines, or lamictal withdrawls?

kendra42

New
Messages
5
Reaction score
0
Points
0
I was put on lamictal for one month, today is the second month I would be taking it. I was prescribed 25mg for 2 weeks then 50 mg for 2 weeks.

I wasn't able to pick up my presction and I was out for 3 days. One the last day (yesterday) I hadn't taken it for 3 days.

I was taking a walk with my brother through my neighborhood. then, out of no where all of a sudden I felt extremely strange. it first started with extreme vertigo and I was very dizzy. everything around me was spinning. I felt like I was dissociated, not attached to my body and nothing was real. I've taken dissociate drugs before and I had the exact same feeling as this was happening. I felt like everything around me was not real, I was not real and it felt like a dream or a movie. then I started getting fuzzy vision and everything looked like claymation basically. then I knew something was dry wrong. I grabbed my brother and fell again and told him something was very very wrong and I knew something bad was happening. I got a rining in my ear and pins and needles that lasted for the entire time

we finally got home from the walk and I layed on the couch immediately and my heart felt like it was beating extremely fast but it wasn't. I was shaking and my legs were twitching uncontrollably. I keep thinking something terrible was going to happen any second and I wished for it to get it over with. I can't describe the feeling but it was nothing I've ever felt, I felt completely out or reality. my stomach started hurting terribly and I became extremely nauseous. I felt a rising feeling I my stomach. then out of no where I had to pee extremely bad. I was afraid to get up and couldn't walk anyway. then I had the worse headache I've ever felt, tension and pressure on the front of my head and my jaw. I couldn't stop clenching my teeth.



i called my dad while I was laying Down and I couldn't make any sense to him because I couldn't form sentences and I couldn't think of the words to say.

after I felt not dissociated nd back in reality, about 50 minutes later, I still had a terrible headache and felt weird mentally, anxious and scared as well as drained and exhausted. I couldn't sleep at all that night.

im guessing it was a seizure from not taking my lamictal, it seems like the symptoms of a simple partial seizure more than a panic attack, as I had no trigger for it and have never experience a panic attack even close to what I felt. I do not have a history of seizures and my family doesn't, I take lamictal for bipolar.

i can't figure out what it might be and I'm still very anxious about having another one of these "seizures"
 

Penny

Account Closed
Inactive
Messages
434
Reaction score
0
Points
0
Lamictal withdrawls are bad. I was on it for just bipolar before seizures started. I didn't take my meds 4 days in a row. I thought I was loosing my mind. I had BAD anxiety, thoughts of cutting and no one in my eyes mind could say or do anything right. I cried nonstop too. I went straight back on it with no titration up (I was taking 400mg). My psych told me too. Within about 1 hour I started to get relief. Within 24 hours I felt near normal. Will never miss again.
I recommend calling your Dr. first opportunity you get. Hope you feel better soon!
 

kendra42

New
Messages
5
Reaction score
0
Points
0
Lamictal withdrawls are bad. I was on it for just bipolar before seizures started. I didn't take my meds 4 days in a row. I thought I was loosing my mind. I had BAD anxiety, thoughts of cutting and no one in my eyes mind could say or do anything right. I cried nonstop too. I went straight back on it with no titration up (I was taking 400mg). My psych told me too. Within about 1 hour I started to get relief. Within 24 hours I felt near normal. Will never miss again.
I recommend calling your Dr. first opportunity you get. Hope you feel better soon!
I also was crying for no reason, and did end up self injuring and being depressed and anxious. I was on such a low dose, for only a month so I don't get why this happened. I've read birth control+ lamictal can caused seizures especially in the placebo week, and this happened during the time I was taking placebo pills. I definitely want to get off this, it's giving me terrible side effects and making my depression worsen.
 

valeriedl

VIP
Moderator
Supporter
Messages
4,404
Reaction score
63
Points
203
It could have been a mix of a seizure and withdrawals.

Many of the things that you described are things that I do during seizures. I have trouble talking during seizures. I also can't form sentences and won't say the right words, sometimes they just come out as what I call 'baby talk'.

After many of my seizures I'll have horrible headaches that will last for hours. It feels like my head's going to split in half.

Don't use your meds and get to the point that you only have a few days left before you must get them. There's always chance that you can't pick them up the same day that you called them in. I don't let my meds get any lower than a week and a half because since I don't drive it usually takes a few days before I can get to the pharmacy to pick them up.
 
Top